# SDR SWAA2012091807727

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 74,546 hours, 59,778 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262A
- Part serial: MA2945
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD GROUND SPOILER PANEL DELAMINATED.  REMOVED AND REPLACED SPOILER PER AMM.
